U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Can levaquin (levofloxacin) use really cause you to need an artificial knee.?

1 doctor answer1 doctor weighed in
Dr. Will Moorehead
Orthopedic Spine Surgery 52 years experience
No: Levaquin (levofloxacin) has the potential for many side effects among them tendinitis and tendon rupture up to 6 months after discontinuation. Sever arthritis is not one of them. There is no reported association between this drug and the need for a tkra.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 43-year-old female asked:
1 doctor answer1 doctor weighed in
A 81-year-old female asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.